Tingling in the extremities

Posted by Puteri | 6/14/2010 03:54:00 AM | 0 comments »

I started taking vitamin B-12 and magnesium when I discovered that tingling in the extremities that I was experiencing may be caused by a vitamin B-12 deficiency. But like with all food supplements and vitamins that I purchased to "treat" whatever ailment that I thought I was experiencing, I am not very disciplined about taking them on a regular basis.


I started experiencing the tingling in my extremities again the last couple of weeks, and then I realized I had neglected to take my vitamin B-12 and magnesium tablets. Three days after getting back into the routine of taking the vitamin B-12 and magnesium tablets, the tingling sensation in my extremities are gone.

Based on that experience I am pretty convinced that I indeed had a vitamin B-12 deficiency. The other thought that crossed my mind, was diabetes. The same kind of tingling in the extremities can also be a symptom of diabetes. I had tested myself for diabetes a few weeks before that, and my fasting blood sugar was normal.

A deficiency in vitamin B-12 appears to be quite common in peri-menopausal women, and being in that stage of life myself, I am relieved that the tingling in my extremities has nothing to do with diabetes. Just your ordinary vitamin deficiency! Vitamin B-12 deficiency to be exact!


0 comments

ss_blog_claim=5f4c9d8fa8cfc43e54e47bd3e82491ce